Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Toshihiko MATSUKI "The orbits of affine symmetric spaces under the action of minimal parabolic subgroups," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 31(2), 331-357, (April, 1979)